# SDR VNAA202308180019

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: W1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP ANGLE ON STGR 18LH BTW FS 310.00 TO FS 349.00 AT PASSENGER DOOR FUSELAGE FRAME.   MID CAP ANGLE ON STGR 18LH BTW FS 310.00 TO FS 349.00 AT PASSENGER DOOR FUSELAGE FRAME WAS EVALUATED (IS OUT LIMITS) PER CRJ900 SRM 53-21-23-101-001-A02 AND WAS REPLACED PER CRJ900 SRM 51-41-02-001-001-A01
